Loading ...
Sorry, an error occurred while loading the content.

yahoo

Expand Messages
  • willem landstra
    Hi.I.am not receiving anymore mail from the group,I think a yahoo hick-up.William [Non-text portions of this message have been removed]
    Message 1 of 5 , Feb 5, 2003
    • 0 Attachment
      Hi.I.am not receiving anymore mail from the group,I think a yahoo hick-up.William

      [Non-text portions of this message have been removed]
    • Ron Miller
      I guess nobody is talking. Country TV Ron Miller 484 FM444 S. Inez,TX 77968-5002 V.(361)782-6419. F.(361)782-9149 e-mail: rlmbkm@tisd.net ... From: willem
      Message 2 of 5 , Feb 5, 2003
      • 0 Attachment
        I guess nobody is talking.
        Country TV
        Ron Miller
        484 FM444 S.
        Inez,TX 77968-5002
        V.(361)782-6419. F.(361)782-9149
        e-mail: rlmbkm@...

        ----- Original Message -----
        From: "willem landstra" <rmland@...>
        To: <GIWorld-Hepatitis@yahoogroups.com>
        Sent: Wednesday, February 05, 2003 12:06 PM
        Subject: [GIWorld-Hepatitis] yahoo


        Hi.I.am not receiving anymore mail from the group,I think a yahoo
        hick-up.William

        [Non-text portions of this message have been removed]


        Welcome to GIHepWorld

        Post message: GIWorld-Hepatitis@yahoogroups.com
        Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
        Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
        List owner: GIWorld-Hepatitis-owner@yahoogroups.com
        URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


        Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/
      • Doc
        Its all quiet, no mails were sent from 2-5 Feb, list is active though. So keep posting you all. Best Wishes, Dr Sharat Misra MD,DM,FACG ... From: willem
        Message 3 of 5 , Feb 5, 2003
        • 0 Attachment
          Its all quiet, no mails were sent from 2-5 Feb, list is active though. So keep posting you all.


          Best Wishes,

          Dr Sharat Misra MD,DM,FACG



          ----- Original Message -----
          From: willem landstra
          To: GIWorld-Hepatitis@yahoogroups.com
          Sent: Wednesday, February 05, 2003 11:36 PM
          Subject: [GIWorld-Hepatitis] yahoo


          Hi.I.am not receiving anymore mail from the group,I think a yahoo hick-up.William



          [Non-text portions of this message have been removed]
        • SitaPaul@cs.com
          Dear Dr. Misra, I was on pegylated interferon and ribaviron for 11 months. I have been finished since July 31st. I still have terrible headaches and no
          Message 4 of 5 , Feb 5, 2003
          • 0 Attachment
            Dear Dr. Misra,
            I was on pegylated interferon and ribaviron for 11 months. I have been
            finished since July 31st. I still have terrible headaches and no energy.
            Sometimes I am achy and lightheaded. I was negative after 3 months of
            treatment and positive at the end of 6 months post treatment. My doctor told
            me to go to an internist, that the headaches should be getting better and
            they are worse. Tomorrow I am going for an MRI, and then to a neurologist.
            Have you had any experience with patients having headaches for so long? I
            started having them every day after about 2 weeks of treatment and every day
            since. Before treatment I had a headache about once a week, or every other
            week, sometimes, mostly sinus. Thanks, Meghan


            [Non-text portions of this message have been removed]
          • Tatezi
            Oh Meghan, it must be just awful for you to be living with those headaches. I remember in my youth I had migraines and cluster headaches and it was almost
            Message 5 of 5 , Feb 5, 2003
            • 0 Attachment
              Oh Meghan, it must be just awful for you to be living with those headaches. I remember in my youth I had migraines and cluster headaches and it was almost unbearable. I don't have any answers for you...just wanted to sympathize with you. And Alley will be back soon and she has a terrible time with headaches so she might have some suggestions.

              Course <meow> she might not live long if she keeps making passes at my Willem <g>

              Tatezi
              ----- Original Message -----
              From: SitaPaul@...
              To: GIWorld-Hepatitis@yahoogroups.com
              Sent: Wednesday, February 05, 2003 5:38 PM
              Subject: Re: [GIWorld-Hepatitis] yahoo


              Dear Dr. Misra,
              I was on pegylated interferon and ribaviron for 11 months. I have been
              finished since July 31st. I still have terrible headaches and no energy.
              Sometimes I am achy and lightheaded. I was negative after 3 months of
              treatment and positive at the end of 6 months post treatment. My doctor told
              me to go to an internist, that the headaches should be getting better and
              they are worse. Tomorrow I am going for an MRI, and then to a neurologist.
              Have you had any experience with patients having headaches for so long? I
              started having them every day after about 2 weeks of treatment and every day
              since. Before treatment I had a headache about once a week, or every other
              week, sometimes, mostly sinus. Thanks, Meghan


              [Non-text portions of this message have been removed]


              Yahoo! Groups Sponsor
              ADVERTISEMENT




              Welcome to GIHepWorld

              Post message: GIWorld-Hepatitis@yahoogroups.com
              Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
              Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
              List owner: GIWorld-Hepatitis-owner@yahoogroups.com
              URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis


              Your use of Yahoo! Groups is subject to the Yahoo! Terms of Service.


              [Non-text portions of this message have been removed]
            Your message has been successfully submitted and would be delivered to recipients shortly.